# SDR WX0500006

- Difficulty date: January 11, 2005
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE DISCOVERED ROW 27 EMERGENCY TRACK LIGHT MISSING LAMP AND LENS AND ROW 29 EMERGENCY TRACK LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BULB AND INSTALLED A NEW LENS AT ROW 27 AND REPLACED THE BULB AT ROW 29 IAW 33-53-01.  EMERGENCY TRACK LIGHTING SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE .
